# SDR AWXA200600459

- Difficulty date: February 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N2202
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C11 CHECK DISCOVERED LEFT ELEVATOR UPPER SKIN CRACKED, 2.5 INCHES, AT ELEVATOR STATION 52.55 + 10 INCHES, INBOARD SIDE.  MAINTENANCE REMOVED DAMAGED AREA AND PREPPED FOR REPAIR IAW BOEING 757-200 SRM 51-70-17-0G.  FABRICATED CORE AND INSTALLED ON LEFT ELEVATOR UPPER SKIN IAW BOEING 757-200 SRM 51-70-17-0G.  BONDED REPAIR PLIES TO LT ELEVATOR IAW BOEING 757-200 SRM 51-70-17-0G.
